IIUM Repository

Items where Division is "Kulliyyah of Science > Department of Computational and Theoretical Sciences" and Year is 2007

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator/Author | Item Type | No Grouping
Jump to: A | G | M | N | S
Number of items: 8.


Abdullaev, Fatkhulla Kh. and Bouketir, Ahmed and Messikh, Azeddin and Umarov, Bakhram (2007) Modulational instability and discrete breathers in discrete cubic–quintic nonlinear Schrodinger equation. Physica D: Nonlinear Phenomena, 232 (1). pp. 54-61. ISSN 0167-2789

Ahmed Shogar, Ibrahim Adam (2007) Manhaj al-tadafu' fi al-mujtama' al-bashari (منهج التدافع في المجتمع البشري : دراسة تحليلية في أصول الصراع). Dirasat Da'awiyah (دراسات دعوية), 14. pp. 49-75. ISSN -

Ahmed Shogar, Ibrahim Adam (2007) Muqawimat al-fikir al-tarbawi fi zill al-mutaghayyirat (مقومات الفكر التربوي الإسلامي في ظل المتغيرات). Islamiyat al-Ma'rifah (إسلامية المعرفة), 12 (46-47). pp. 139-162. ISSN 1729-4193

Arellano, Juan B. and Yousef, Yaser A. and Melo, Thor Bernt and Mohamad, Samsun Baharin and Cogdell, Richard J. and Naqvi, K. Razi (2007) Formation and geminate quenching of singlet oxygen in purple bacterial reaction center. Journal of Photochemistry and Photobiology B: Biology, 87 (2). pp. 105-112. ISSN 1011-1344 (P), 1873-2682 (O)


Ganikhodjaev, Nasir (2007) Limiting Gibbs measures of Potts model with countable set of spin values. Journal of Mathematical Analysis and Applications, 336 (1). pp. 693-703. ISSN 0022-247X


Messikh Azeddine, Azeddine and Bouketir, Ahmed and Umarov, Bakhram A. and Wahiddin, Mohamed Ridza (2007) Anticlone Gaussian attack for continuous variable EPR correlations. Journal of Physics B: Atomic, Molecular and Optical Physics, 40 (6). pp. 1153-1160. ISSN 0953-4075


Nik Idris, Nik Ruzni (2007) A case study on the effect of imputing the missing variability measures in meta analysis. In: International Conference on BioMathematics, 27-29 August 2007, Bandung, Indonesia.


Shamsul Shaari, Jesni and Wahiddin, Mohamed Ridza (2007) Nonentagled qutrits in two way deterministic QKD. Physics Letters A, 361 (6). pp. 445-449. ISSN 0375-9601

This list was generated on Tue Aug 11 09:29:31 2020 +08.